# SDR SWAA2022030266467

- Difficulty date: February 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 20,630 hours, 9,513 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#04-186 FWD CARGO COMPARTMENT Z ANGLE CORRODED STA 500E+7' TO 500I RBL 24 WL 156 / [01] REMOVED CORROSION VISUALLY INSPECTED AREA WITH 10X MAGNIFIER NO DEFECTS NOTED I.A.W SRM 53-00-53-1A-2;[02] VERIFIED MATERIAL LOSE FROM STA550F+12 TO STA500I ORIGINAL .040 REMOVED .003 REMAIN .037 ALLOWABLE 10% FOUND WITHIN LIMITS USED AAR TOOL# 36646 DUE 10/06/2022 I.A.W SRM 53-00-53-1A-2 AND SRM 53-30-53-01-2;[03] VERIFIED MATERIAL LOSE FROM STA500E+7 TO STA500F+12 ORIGINAL .040 REMOVED .010 REMAIN .030 ALLOWABLE 10% FOUND OUT OF LIMITS USED AAR TOOL # 36646 DUE 10/06/2022 I.A.W SRM 53-00-53-1A-2 AND SRM 53-30-53-01-2;[04] VERIFIED STEP 1 THRU 3;[05] TYPED WRONG STA # IT IS NOT 550F IT IS STA500F;[06] OK TO TREAT AND PRIME STATION 500F+12 AFT TO 500I. (NOTE: 500F+12 FORWARD WILL BE REPLACED/REPAIRED ON FAULT TTG8Q00AM2V0);[07] TREATED AND PRIMED IAW AMM 51-21-41-370-803 AND 51-21-72-370-804;[08] VERIFIED ITEM 7;[09] EDIT ON MEASUREMENT TABLE;[10] VERIFIED ITEM 7 500F+12 AFT RH SIDE.;[11] AUDIT C/W
